# SDR DALA2024010500194

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON FLOOR SUPPORT STRINGERS RBL 10.45, RBL 7.55, RBL 2.90, LBL 2.90 AND LBL 7.55 (5EAS), BS 1500 -1540 AT BULK CARGO COMPARMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00259: FLOOR SUPPORT STRINGERS RBL 10.45, RBL 7.55, RBL 2.90, LBL 2.90 AND LBL 7.55 (5EAS), BS 1500-1540 AT BULK CARGO COMPARMENT WERE REPAIRED AND INSTALLED PER B757-200 SRM. (0139444)
